# SDR CA000928033

- Difficulty date: September 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Amd FALCON50MYST
- Aircraft time: 3,071 hours
- Engine: Garrtt TFE7313
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3137100
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,397 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING MAINTENANCE RUN FOR NR 1 & 3 ENGINES, NOTICED NR 2 ENGINE ANTI-ICE LIGHT WAS ILLUMINTED,  FOUND NR 2 ENGINE S DUCT ANTI-ICE VALVE FAILED TO OPEN POSITION ALLOWING BLEED AIR TO S DUCT. BLEED VALVE WAS REPLACED WITH OVERHAULED UNIT, SYSTEM CHECKED PER M/M. OK. S DUCT INSPECTED FOR DAMAGED. OK.
